# SDR A6WA202210258413

- Difficulty date: October 25, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 39,335 hours, 38,185 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 601R100833
- Condition: Chafed
- Location: Lh Fwd Wing-Fuse
- Part time: 39,335 hours, 38,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE FITTING HAD WEAR.  AIRCRAFT REMOVED FROM SERVICE.  BLENDED THE TWO AREAS OF DAMAGE TO A SMOOTH CONTOUR 1.0"L X 0.300"W X 0.002"D AND 1.200"L X 0.090"W X 0.007"D IAW EA AWAC-CRJ252-01927 REV A.   ACCOMPLISHED HFEC INSPECTION AT BLEND AREAS IAW NDT  PART 1,  51-20-06, REV 43.  NO INDICATIONS NOTED. ROTO-PEENED THE BLENDED AREAS IAW SRM 51-24-11, REV 39. RESTORED SURFACE FINISH AT BLENDED AREA IAW SRM 51-21-11, REV 39. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW EA AWAC-CRJ252-01927 REV A.
